American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Sergio Albeverio and Zhi Ming Ma. A general correspondence between Dirichlet forms and right processes . Bull. Amer. Math. Soc. 26 (1992) 245-252. MR 1094436.
Abstract, references, and article information   
View Article: PDF

[2] D. L. Burkholder. $H^p$ spaces and exit times of Brownian motion. Bull. Amer. Math. Soc. 81 (1975) Part 1:556-558. MR 0362519.
Abstract, references, and article information   
View Article: PDF

[3] William A. Veech. A converse to Gauss' theorem. Bull. Amer. Math. Soc. 78 (1972) 444-446. MR 0289800.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1